# SDR R61A2021120900997

- Difficulty date: November 18, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 46,081 hours, 28,829 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 17003385003
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR. FWD FUSELAGE LH, RH AND MID SKINS REQUIRES REPLACEMENT DUE TO HAIL DAMAGE. SKINS REPLACED IAW SRM. 51-41-02, 51-43-04 AND ETD 2018-170--088691 REV A
